Schizophrenia.com

Medication not working the same anymore?


#1

I’m on invega sustenna 156mg shot every 4 weeks. The last two months I extended it to 7 weeks instead of 4. Now I’m back to every 4. last injection and this one I got today they just don’t feel like they’re working anymore. I feel really energized instead of being drowsy like before. Been on it for 1 year and half. Did I mess up by extending it to 7 weeks for the past two months?


#2

Feeling energized sounds better than being drowsy. Are you sure this isn’t a good thing?


#3

No its not a good energize feeling. I feel like somthing is messed up in my brain. I screwed somthing up


#4

I say don’t worry too much. If you start getting extra breakthrough symptoms, more than your usual, then let your doctor know.


#5

Do you feel manic? :thinking::thinking::thinking:


#6

A little not full blown.


#7

I would keep an eye on it. :fox_face::fox_face::fox_face:


#8

It takes a while to build up to full strength, you may have let too much leave your body while essentially skipping two months. I’d give it some more time, but definitely keep in touch with your pdoc.


#9

That being said, the first time I took abilify it worked magically. Best medicine ever. I went off it because it was working so well I thought I was fine. It doesn’t work for me anymore.


#10

That’s often what happens when you go off of medication that is working for you. When you go back on it, it doesn’t work anymore!


#11

7 weeks is almost 2 months. You essentially pretty much missed an injection twice. My psychiatrist said invega can go 5 weeks until the next injection. But not 7. So you will be fine if it’s one week late. But not 3.

Give it some time to kick back in.


#12

Yeah I think I messed somthing up extending it.


#13

Every time you go off your meds, you run the risk of it not working as well the second time around. I was on 40 mg Geodon for a while, then I went off because I thought I was cured. I crashed, and now I need 80 mg to get the same effect. I even needed to be on 160 mg for a while. I sincerely regret doing that to myself.


#14

So what should I do now? Start a new medicine ? Or just wait and see if it starts working again ? Or maybe get another shot even sooner?


#15

Those are questions best answered by the pdoc


#16

Pdoc suck and never knows anything


#17

I suggest talking to your doctor about this. I’m not qualified to give you any advice in this matter.